Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Become itchy after taking Solpadol, taken Cetrizine, have pain and stiff neck. Will there be any long term damage?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1835 Questions
I have taken 20 sopadol tablets and have become seriously itchy, so have taken 8 cetrizine tablets, should I do anything else. I have pain and a stiff neck, thought it would send me to sleep but no such luck. Will there be any long term damage? I have got my group therapy this morning and wondered if I should mention it to one of the professionals there. But then I dont want a fuss.
Posted Tue, 22 May 2012 in Medicines and Side Effects
Answered by Dr. Ashish Mittal 2 hours later
Thanks for your query.

I appreciate your efforts for medical consultation in so much distress.
Important aspects of your query are:
•     49 year old female
•     Known case of Borderline personality disorder
•     Complaints of: Consumption of .20 Solpadol pills followed by itch, pain and stiff neck

Borderline personality used to have lot of emotional pain in their life which can lead to impulsive actions like consumption of excessive medicines.

Solpadol contain Paracetamol (500.0mg) and Codeine Phosphate Hemihydrate (30.0mg). Excessive consumption lead to nausea, vomiting, itching, anxiety and liver toxicity.
Itching is clinical symptom of derangement in liver function which is very frequent in paracetamol poisoning. This can be very challenging. Self treatment with excessive (20 cetrizine) will further exacerbate the condition.

You need to get examined, investigated for liver function and vitals should be monitored. It is better to seek treatment from physician, preferably after getting admitted. Same time reason for consumption of excessive tablets need to assessed and targeted during treatment planning.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor